RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 49, Issue 2  


On decompositions of a cyclic permutation into a product of a given number of permutations
B. S. Bychkov
1
Phase transition in the exit boundary problem for random walks on groups
A. M. Vershik, A. V. Malyutin
7
Completeness in the Mackey topology
A. J. Guirao, V. Montesinos
21
Stability of isometries between groups of invertible elements in Banach algebras
Yunbai Dong, Rui Shi
34
A quantitative version of the Beurling-Helson theorem
S. V. Konyagin, I. D. Shkredov
39
Singular points of the sum of a Dirichlet series on the convergence line
O. A. Krivosheeva, A. S. Krivosheev
54
Vanishing cycles on Poisson varieties
D. V. Kubrak, M. V. Finkel'berg
70

Brief communications
Spaces of quasi-invariance of product measures
L. M. Arutyunyan, E. D. Kosov
79
Can Yano's extrapolation theorem be strengthened?
E. I. Berezhnoi
82
On the discrete spectrum of the Hamiltonians of $n$-particle systems with $n\to\infty$ in function spaces with various permutation symmetries
G. M. Zhislin
85
Multiplicity of 1D-concentrated positive solutions to the Dirichlet problem for an equation with $p$-Laplacian
S. B. Kolonitskii
88
Well-posedness for a class of age-dependent population equations
Zhan-Dong Mei, Ji-Gen Peng
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020